Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Tingling Lips

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...Class: Nucleoside Reverse Transcriptase Inhibitors Lamivudine, also known as Epivir or 3TC, is a type of medicine called a nucleoside reverse transcriptase inhibitor (NRTI). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lamivudine was approved by the FDA on November 17, 1995, for use in combination with other antiretroviral agents for the treatment of HIV infection in...
Ask the Experts

Viral Load Increase (CHOOSING AN HIV SPECIALIST, 2010)

Hi, I was diagnosed June of 2009 with HIV with a high viral load, and right away they put me on medication because I was extremely fatigued, and I quickly became undetectable. Once I started the medication, it totally jump started my immune system...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...if this indeed is the case. If so, a switch in your regimen would be warranted. There are other potential causes for rising HIV plasma viral loads, such as noncompliance with dosing, improper dosing, drug-drug interactions, occult concurrent... Read more »

I messed up

I stop taking atripla for almost 7 months now cuz of moving and lots of bs in my life. I'm worrie now and wounder do I have to end up taking more cocktails then one now. About 2weeks ago I started not eatting right an I'm really worrie an have no...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Yep. You messed up! My advice is that you sync up with an HIV specialist in your new location without delay. He will run the appropriate tests to see how badly you messed up and what your Read more »

Correction to your response re increasing viral load

You are incorrect that a multi-vitamin will not interact with antivirals. In fact, if the multivitamin contains polyvalent cations such as magnesium and calcium it can cause problems with absorption of and cause the regimen to fail. The new viiv...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...contents of his specific multivitamin, remains correct as stated. Please also note I did recommend he work more closely with an HIV specialist physician to evaluate the cause of his rising viral load. That physician should be well versed in these... Read more »

Exposure to HIV

Dear Robert.Grettings from London.This does seem like one of the best sites on the web, and of course I will make a donation by card.I was very likely expoded to HIV 7 days ago. I had, stupidly, (having drunk too much but that is no excuse), had...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...terrible impact on your ability to spell.Paul, here are the facts:1.Unprotected sex does place you at risk for STDs, including HIV. You should get an STD screen as well as an HIV test. Wait until the three-month mark for the HIV test, as... Read more »
Articles
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
Connect With Others

Hiv 1/2 reliability vs Hiv-2 stand alone test ?

Posted by SRCHFRANS34, 1 Reply
...Does anyone know the % of accuracy for Hiv-2 antibody detection with current Elisa 1/2 antibody tests ? Some of the 4-5 year old posted answers in the archives say 70% Read more »

How are you doing on meds?

Posted by Anonymous, 3 Replies
...My husband was diagnosed w/ HIV in Jan/01. We have been on an emotional rollercoaster since that time but things seem to be a little better for us now. We Read more »

If you think you are infected read this (follow up

Posted by Anonymous, 1 Reply
...urinating) BLADDER PAIN, SKIN RASH, UPSET STOMACH, SEVERE DIAOHRREA, LOSS OF APPETITE, DRY MOUTH, COATED TONGUE, BURNING TONGUE, TINGLING LIPS, TINGLING SKIN, WEIGHTLOSS, INVOLUNTARY MUSCLE TWITCHES,(Even One Of My Fingers Was Moving On Its Own... Read more »

angular chelitis

Posted by Anonymous, 2 Replies
...local clinic using both oraquick swab and ora sure swab all have come back negative. With my test results, could this still be hiv related or could it be related to stress. I have looked on google and they say that eithier dentures which I dont... Read more »